Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 75, NWS Newport/Morehead City, NC

August 27, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Aug 27, 2011, 9:36 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2011, 9:36 PM EDT (01:36 UTC)
Expired
Aug 28, 2011, 5:00 PM EDT
In force
19 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WHUS72 KMHX 280136
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
936 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY FOR SOUTHERN WATERS AS HURRICANE IRENE 
MOVES AWAY FROM THE REGION. ...

.WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH SUNDAY AS HURRICANE
IRENE CONTINUES TO MOVE AWAY FROM THE AREA. 

AMZ158-281145-
/O.NEW.KMHX.SC.Y.0075.110828T0136Z-110828T1500Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
936 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT
SUNDAY. 

* WINDS...WEST 25 TO 30 KNOTS WITH HIGHER GUSTS...DIMINISHING
  BELOW 20 KNOTS SUNDAY.

* SEAS...9 TO 11 FEET...SUBSIDING BELOW 6 FT SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
968 
WHUS72 KMHX 280747
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY FOR SOUTHERN WATERS AS HURRICANE IRENE
MOVES AWAY FROM THE REGION. ...

.WINDS AND SEAS WILL GRADUALLY SUBSIDE TODAY AS HURRICANE IRENE
CONTINUES TO MOVE AWAY FROM THE AREA.

AMZ158-281500-
/O.CON.KMHX.SC.Y.0075.000000T0000Z-110828T1500Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
347 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT THIS MORNING.

* SEAS...4 TO 7 FEET EARLY THIS MORNING...SUBSIDING TO 3 TO 5 FEET
  BY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
862 
WHUS72 KMHX 281021
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
621 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY FOR SOUTHERN WATERS AS HURRICANE IRENE
MOVES AWAY FROM THE REGION. ...

.WINDS AND SEAS WILL GRADUALLY SUBSIDE TODAY AS HURRICANE IRENE
CONTINUES TO MOVE AWAY FROM THE AREA.

AMZ156-282000-
/O.EXB.KMHX.SC.Y.0075.000000T0000Z-110828T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
621 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ158-281500-
/O.CON.KMHX.SC.Y.0075.000000T0000Z-110828T1500Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
621 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING.

* SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
390 
WHUS72 KMHX 282111
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
511 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY FOR RESIDUAL 6 FOOT SEAS CENTRAL OUTER
WATERS.... 

.SEAS WILL SLOWLY SUBSIDE OVER THE CENTRAL WATERS NOW THAT WINDS
HAVE DIMINISHED AND ARE FORECAST TO FALL BELOW 6 FEET AFTER
MIDNIGHT. 

AMZ156-282215-
/O.EXP.KMHX.SC.Y.0075.000000T0000Z-110828T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
511 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY FOR THE SOUTHERN WATERS HAS EXPIRED...

SEAS HAVE SUBSIDED TO 4 FEET OVER THE SOUTHERN NORTH CAROLINA
WATERS. 

$$

AMZ152-154-290300-
/O.NEW.KMHX.SC.Y.0076.110828T2111Z-110829T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
511 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 8:00 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 27, 8:00 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
ISSUED BY THE NATIONAL WEATHER SERVICE WILMINGTON NC
800 PM EDT SAT AUG 27 2011

.SYNOPSIS...
EXCESSIVE PRECIPITATION WILL BE ACCOMPANIED BY VERY STRONG WINDS
AS HURRICANE IRENE TRACKS NORTHEAST THROUGH COASTAL NORTH CAROLINA
THROUGH THIS EVENING. IRENE WILL MOVE WELL NORTHEAST OF THE
REGION ON SUNDAY WITH HIGH PRESSURE BUILDING IN BEHIND THE
DEPARTING HURRICANE. A WEAK COLD FRONT WILL MOVE SOUTH THROUGH THE
AREA MONDAY AND BECOME STATIONARY JUST TO THE SOUTH THROUGH THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 210 PM SATURDAY...THE CENTER OF HURRICANE IRENE IS CURRENTLY
LOCATED JUST SOUTH OF THE ALBEMARLE SOUND AS A CATEGORY 1
HURRICANE WITH SUSTAINED WINDS OF 85 MPH. IRENE HAS TAKEN LONGER
THAN PREVIOUSLY FORECAST TO EXIT THE REGION...NEARLY STALLING AT
ONE POINT LATE THIS MORNING OVER THE WESTERN PAMLICO SOUND...AND
IS SLOWLY PUSHING NORTH-NORTHEAST AROUND 8 MPH. DUE TO THE SLOW
MOTION...A FLASH FLOOD WARNING WAS ISSUED FOR MANY COASTAL PLAIN
COUNTIES STRETCHING EAST TO COUNTIES ADJACENT TO THE PAMLICO
SOUND. SEVERAL FLOODING REPORTS HAVE COME IN THIS MORNING DUE TO
STORM SURGE AND HEAVY RAIN ALONG THE NEUSE...TAR...AND PAMLICO
RIVERS. A LARGE HEAVY RAIN BAND WILL ACT AS A PIVOT POINT ABOUT
THE CENTER OF THE FFW ALONG HWY 17...OR ABOUT CENTRAL BEAUFORT
COUNTY TO NORTHERN CRAVEN COUNTY. QPF AMOUNTS WERE BUMPED UP TO
REFLECT THE SLOWER MOTION OF IRENE.

AS FOR WINDS...IT SHOULD BE NOTED THAT MANY SITES HAVE LOST POWER
AND WE HAVE NUMEROUS MISSING REPORTS BECAUSE OF THIS...BUT
ADJACENT OBSERVATIONS CONTINUE TO INDICATE NORTHWEST WINDS AROUND
30 MPH WITH GUSTS TO NEAR 50 MPH FOR WESTERN PORTIONS ALONG THE
COASTAL PLAINS. WINDS ARE STRONGER...NEAR HURRICANE FORCE IN
GUSTS...CLOSER TO THE CENTER OF HURRICANE IRENE. WINDS WILL SLOWLY
RAMP DOWN THIS EVENING AND OVERNIGHT WITH WEAK HIGH PRESSURE
BUILDING BEHIND THE SYSTEM.

&&

.SHORT TERM /SUNDAY/...
AS OF 210 PM SATURDAY...WEAK HIGH PRESSURE WILL BUILD ACROSS THE
CAROLINAS ON SUNDAY. SKIES WILL CLEAR OUT BEHIND EXITING IRENE
SUNDAY WITH TEMPERATURES BUILDING TO NEAR SEASONAL LEVELS...UPPER
80S TO LOWER 90S FOR HIGHS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AS OF 140 PM SATURDAY...HURRICANE IRENE WILL ACCELERATE AWAY TO
THE NORTHEAST SUNDAY NIGHT WITH A DEEP MID-LEVEL TROUGH IN ITS
WAKE FOR MONDAY AS A WEAK SURFACE FRONTAL BOUNDARY SLIPS SOUTH
ACROSS THE CWA EARLY IN THE DAY MONDAY. WILL HAVE A SMALL CHANCE
OF SHOWERS/TSTMS AS THE GFS...ECMWF AND THE NAM12 INDICATE SOME
LIGHT QPF ASSOCIATED WITH THE BOUNDARY. REMAINDER OF THE WEEK WILL
BRING WELCOME DRY WEATHER AS TROUGH LIFTS OUT AND UPPER RIDGE
BUILDS IN FROM THE WEST. TEMPERATURES SHOULD BE CLOSE TO NORMAL
WITH MAXES IN THE MIDDLE AND UPPER 80S AND LOWS MAINLY IN THE
MIDDLE AND UPPER 60S.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH SUNDAY NIGHT/
AS OF 8 PM SUN...NWS RALEIGH IS CURRENTLY PROVIDING AVIATION SERVICE
BACKUP TO THE MOREHEAD CITY OFFICE. MANY SITES ACROSS EASTERN NC ARE
NOT REPORTING IN THE WAKE OF HURRICANE IRENE.  WILL NOT PLAN TO
AMEND TAFS EXCEPT FOR KPGV UNTIL FURTHER NOTICE.

RAINBANDS ROTATING AROUND THE SOUTHWESTERN SIDE OF HURRICANE IRENE
WILL CONTINUE TO IMPACT TAF SITES THROUGH MIDNIGHT...WITH
IMPROVEMENT FROM SOUTHWEST TO NORTHEAST OVERNIGHT.  PERIODS OF HEAVY
RAIN AND IFR CEILINGS/VSBYS WILL BE POSSIBLE UNTIL THE RAIN BANDS
MOVE OUT OF THE AREA...WITH VFR CONDITIONS EXPECTED BY SUNDAY
MORNING.  NORTHWESTERLY WINDS OF SUSTAINED 20-25KT AND GUSTS TO
30-35KT WILL WEAKEN OVERNIGHT...EVENTUALLY SETTLING AT WESTERLY AND
BELOW 12KT ON SUNDAY.

LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 8 PM SAT...EXPECT PREDOMINATE VFR CONDITIONS TO PREVAIL
THROUGH THE PERIOD. ANOTHER FRONT WILL MOVE THROUGH THE REGION
MONDAY NIGHT WITH POSSIBLE SUB VFR CONDITIONS POSSIBLE.

&&

.MARINE...
SHORT TERM /TONIGHT AND SUNDAY/...
AS OF 210 PM SATURDAY...LATEST RADAR/SATELLITE/OBSERVATIONS
INDICATE HURRICANE IRENE IS CURRENT CENTERED JUST SOUTH OF THE
ALBEMARLE SOUND HEADING NORTH-NORTHEAST ABOUT 8 MPH AS A CATEGORY
1 HURRICANE WITH 85 MPH WINDS. HURRICANE CONDITIONS WILL SLOWLY
DIMINISH INTO THE EVENING AND OVERNIGHT. SEAS AND WINDS WILL
CONTINUE TO SUBSIDE SUNDAY FROM SOUTHWEST TO NORTHEAST...WITH
RESIDUAL HIGH SEAS FOR THE NORTHERN AND CENTRAL WATERS ASSOCIATED
WITH HURRICANE IRENE AS IT HEADS TOWARDS NEW ENGLAND.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 150 PM SATURDAY...SOME MINOR DIFFERENCES BETWEEN LATEST
WAVEWATCH AND LOCAL SWAN MODEL WITH REGARDS TO TIMING OF WHEN SEAS
DROP BELOW 6 FEET. WAVEWATCH IS A LITTLE BIT FASTER DROPPING SEAS
BY 06Z MONDAY AND LEANED IN THAT DIRECTION. BY MONDAY...FRONTAL
BOUNDARY DROPS ACROSS THE AREA WITH HIGH PRESSURE BUILDING NORTH
OF THE AREA TUESDAY AND LINGERING THRU LATE WEEK. SHOULD SEE
RELATIVELY QUIET MARINE CONDITIONS THROUGH TUESDAY THROUGH
THURSDAY WITH GENERALLY NORTHEAST WINDS 10 TO 15 KNOTS WITH SEAS
RUNNING 2 TO 4 FEET.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HURRICANE WARNING FOR NCZ029-044>047-079>081-090>095-098-103-
     104.
     FLOOD WATCH THROUGH SUNDAY MORNING FOR NCZ029-044>047-079>081-
     090>095-098-103-104.
MARINE...HURRICANE WARNING FOR AMZ130-135-150-152-154-156-158.
&&

SYNOPSIS...DAG
NEAR TERM...DAG
SHORT TERM...DAG
LONG TERM...CTC
AVIATION...CQD/BLS
MARINE...CTC/DAG
Hazardous weather outlook, Aug 27, 11:07 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1107 AM EDT SAT AUG 27 2011

NCZ029-044>047-079>081-090>095-098-103-104-281515-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
1107 AM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 27, 3:39 PM EDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HURRICANE        6 SW KINSTON            35.21N 77.65W
08/27/2011                   LENOIR             NC   TRAINED SPOTTER

            MULTIPLE TREES DOWN BLOCKING ROUTE 11 SOUTH NEAR
            INTERSECTION OF ROUTE 11 AND WILLIAMS LOOP ROAD.

&&

JSCHULZ
Local storm report, Aug 27, 3:55 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
355 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            COLUMBIA                35.92N 76.25W
08/27/2011                   TYRRELL            NC   EMERGENCY MNGR

            SEVERAL ROAD CLOSURES IN COLUMBIA WITH NEAR 20 INCHES OF
            WATER ON THE ROADWAYS. BUILDINGS DOWNTOWN ARE ALSO
            FLOODED.

&&

PAGANO
Local storm report, Aug 27, 4:13 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
413 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HURRICANE        WANCHESE                35.84N 75.64W
08/27/2011                   DARE               NC   EMERGENCY MNGR

            TREE DOWN ON HOUSE IN WANCHESE

&&

JELARDO
Local storm report, Aug 27, 4:17 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
417 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HURRICANE        TRENTON                 35.06N 77.36W
08/27/2011                   JONES              NC   EMERGENCY MNGR

            PART OF THE ROOF LOST ON THE JONES COUNTY CIVIC CENTER

&&

JELARDO
Local storm report, Aug 27, 4:20 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
420 PM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HURRICANE        NAGS HEAD               35.94N 75.63W
08/27/2011                   DARE               NC   EMERGENCY MNGR

            FOOD LION SUPERMARKET IN NAGS HEAD SUSTAINED STRUCTURAL
            DAMAGE TO THE FRONT PORTION

&&

JELARDO

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:09 PM EDTAreal Flood WarningMHXBeaufort, Carteret, Craven, Dare, Hyde, Jones and 7 more12 hr
Aug 28, 5:33 AM EDTTropical Storm WarningMHXBeaufort, Dare, Hyde, Pamlico, Tyrrell, Washington4 hr
Aug 28, 8:55 AM EDTAreal Flood WarningMHXBeaufort, Craven, Pamlico6 hr
Aug 28, 10:30 AM EDTRip Current StatementMHX10 hr
Aug 28, 5:11 PM EDTSmall Craft AdvisoryMHX5 hr

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.